# SDR VTZA97271

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 3425 · Integrated Flight System
- Part: Efis
- Part number: 7003110901
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD/EWR - FLT 6295 - DURING TAXI AT 1525 HRS ON 5-9-97, RETURNED TO GATE WITH NO FURTHER PROBLEMS DUE TO LT LOWER EFIS WENT BLANK.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED INDICATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
